# SDR MEX2002312

- Difficulty date: September 27, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 579 - MEX-CUN - AIRCRAFT RETURNED TO BLOCKS DUE TO THE ABSENCE OF HYDRAULIC PRESSURE FROM THE LEFT ENGINE DURING TAXIING.  TECHNICAL PERSONNEL REVIEWED THE HYDRAULIC PUMP AND IT WAS REPLACED IAW MM 29-10-05, TEST OK.  (M)
